hrcak mascot   Srce   HID

Izvorni znanstveni članak

Estimation of the killing rate parameter in a diffusion model

Roža Horvat-Bokor ; OTP Bank Nyrt., Ltd. Risk Management, Budapest, Hungary
Miljenko Huzak ; Department of Mathematics, University of Zagreb, Zagreb, Croatia
Nedžad Limić ; Department of Mathematics, University of Zagreb, Zagreb, Croatia

Puni tekst: engleski, pdf (343 KB) str. 171-185 preuzimanja: 332* citiraj
APA 6th Edition
Horvat-Bokor, R., Huzak, M. i Limić, N. (2012). Estimation of the killing rate parameter in a diffusion model. Mathematical Communications, 17 (1), 171-185. Preuzeto s https://hrcak.srce.hr/82994
MLA 8th Edition
Horvat-Bokor, Roža, et al. "Estimation of the killing rate parameter in a diffusion model." Mathematical Communications, vol. 17, br. 1, 2012, str. 171-185. https://hrcak.srce.hr/82994. Citirano 26.09.2020.
Chicago 17th Edition
Horvat-Bokor, Roža, Miljenko Huzak i Nedžad Limić. "Estimation of the killing rate parameter in a diffusion model." Mathematical Communications 17, br. 1 (2012): 171-185. https://hrcak.srce.hr/82994
Harvard
Horvat-Bokor, R., Huzak, M., i Limić, N. (2012). 'Estimation of the killing rate parameter in a diffusion model', Mathematical Communications, 17(1), str. 171-185. Preuzeto s: https://hrcak.srce.hr/82994 (Datum pristupa: 26.09.2020.)
Vancouver
Horvat-Bokor R, Huzak M, Limić N. Estimation of the killing rate parameter in a diffusion model. Mathematical Communications [Internet]. 2012 [pristupljeno 26.09.2020.];17(1):171-185. Dostupno na: https://hrcak.srce.hr/82994
IEEE
R. Horvat-Bokor, M. Huzak i N. Limić, "Estimation of the killing rate parameter in a diffusion model", Mathematical Communications, vol.17, br. 1, str. 171-185, 2012. [Online]. Dostupno na: https://hrcak.srce.hr/82994. [Citirano: 26.09.2020.]

Sažetak
We consider a parameter estimation problem for a diffusion with
killing, starting at a point in an open and bounded set. The
infinitesimal killing rate function depends on a control variable
and parameters.
Values of the control variable are known while parameters have unknown values which have to be estimated
from data.
The minimum of three times: the maximum observation time, the first exit time from the open set, and the killing time, is observed.
Instead of the maximum likelihood estimation method we propose and use the minimum $\chi^2$-estimation method that is based on the conditional mean of the data observed before the maximum observation time is reached, and on the frequency of data that are equal to the maximum observation time. We prove that the estimator exists and is consistent and asymptotically normal. The method is
illustrated by an example.

Ključne riječi
diffusion with killing; censored data; minimum $\chi^2$-estimation; random search

Hrčak ID: 82994

URI
https://hrcak.srce.hr/82994

Posjeta: 494 *